# SDR SWAA2013090619895

- Difficulty date: August 31, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 33,464 hours, 21,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 9955763
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INTERCOSTAL CRACKED AT STATION 817 AFT PIT BULKHEAD AREA 12" LBL.  R&R INTERCOSTAL IAW SRM.
